unbibium: (Default)
[personal profile] unbibium
boy do I feel numb. I wonder if it's the medication.

I was hoping that the depression would lift and I'd have the energy to work on myself a bit.

Instead, I'm overcome with apathy at various times in the day.

It might also be because I end up falling asleep in the early evening, which naturally results in being groggy for a couple of hours and then unable to sleep when I'm supposed to.

It could be because I've increased my dose a few days ago. Maybe I need to dial it back.

Date: 2009-04-02 01:31 pm (UTC)
From: [identity profile] surferelf.livejournal.com
Definitely let your Dr. know what's going on--sooner rather than later. I've found that proper sleep, exercise, and nutrition are as important as the drugs. However, finding motivation to do all that when one is completely unmotivated is tricky. I've been thinking about turning it into a pseudo RPG, a la Chore wars (http://www.chorewars.com/), except fun.

Profile

unbibium: (Default)
unbibium

April 2017

S M T W T F S
      1
2345678
9101112131415
16171819202122
23242526272829
30      

Most Popular Tags

Style Credit

Expand Cut Tags

No cut tags
Page generated Oct. 19th, 2017 02:16 pm
Powered by Dreamwidth Studios